MAUDE Adverse Event Report: Stryker GmbH Gamma3 - Long Nail Kit R1.5, Ti, RIGHT D10x380mm x 130deg; Rod, Fixation, Intramedullary And Accessories

Stryker GmbH Gamma3 - Long Nail Kit R1.5, Ti, RIGHT D10x380mm x 130deg; Rod, Fixation, Intramedullary And Accessories
Catalog Number 34300380S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "during a surgical procedure to remove a femur fracture, it was identified that the aforementioned item broke.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
Gamma3 - Long Nail Kit R1.5, Ti, RIGHT D10x380mm x 130deg
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50121654
Report Number0008031020-2026-00942
Device Sequence Number10264693
Product Code HSB
UDI-Device Identifier04546540375490
UDI-Public04546540375490
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number34300380S
Device Lot NumberK08E8015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown